# SDR AMTA200800062

- Difficulty date: February 9, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT L2 DOOR, LED DOES NOT TURN ON.  REPLACED FLASHLIGHT BATTERY.  OPS CHECK, OK.  (K)
